# SDR SIMA20140825001

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,124 hours, 32,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR, OIL, IN FLIGHT STRONGEST SMELL ON TAKEOFF & LANDING.  CHRONIC DISCREPANCY.  COMPLIED WITH ETN-EM-72-034 IAW NRWC 608-ORD-01848 NO ODOR NOTED.  IAW NRWC 608-ORD-01849 COMPLIED WITH RR MM TASK 72-00-00-200-802 NO EVIDENCE OF OIL PUDDLING IN ENG 1 OR 2 IAW LOG PAGE 3682262 FOR FCF.
